MAUDE Adverse Event Report: SYNTHES RARON 3.5MM TI LCP® RECONSTRUCTION PLATE 8 HOLES/112MM; APPLIANCE,FIXATION,NAIL

SYNTHES RARON 3.5MM TI LCP® RECONSTRUCTION PLATE 8 HOLES/112MM; APPLIANCE,FIXATION,NAIL
Model Number 445.081
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.No patient involvement reported.Implant and explant dates: device malfunctioned with no patient involvement, was not implanted / explanted.Device is not expected to be returned for manufacturer review/investigation.Initial reporter's phone number: (b)(6).Device history records review was conducted.The report indicates that the: part: 445.081 lot: l182826, manufacturing location: (b)(4), manufacturing date: 10.Nov.2016.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes on an event in (b)(6) as follows: bfarm case:(b)(4) it was reported that an unusual breakage of a locking compression (lcp) reconstruction plate occurred.No i patient involvement.No further information was reported.This complaint involves 1 part.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Patient weight is not available for reporting.Patient identifier, age, and gender previously reported although description stated no patient involvement.Event did involve a patient.It is not known if device was implanted/explanted.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(4) as follows: it was reported that an unusual breakage of a locking compression (lcp) reconstruction plate occurred.No information about patient status.No further information was reported.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
An investigation summary was performed.The investigation of the complaint articles has shown that: the examination of the raw-material testing certificate and the manufacturing papers showed no deviations regarding, dimensions, material analysis, strength and structural stability.The values were in compliance with ao/asif specification and with the international standard.Conclusion: no product fault could be detected.The lcp reconstruction plate was manufactured with a lot size of (b)(4) pieces in november 2016 and we are not aware of any other complaint for this article - and lot number.If additional information is made available or the broken plate were returned, the investigation will be updated as applicable.Based on the complaint description, without product, the root cause could not be defined and no investigation or disposition is possible due to the missing material.Device used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: additional information, date of implant/explant.Corrected data: udi.510k.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The original surgery took place on (b)(6) 2017.The patient was treated with a new plate in revision surgery, which took place on (b)(6) 2017.

Brand Name
3.5MM TI LCP® RECONSTRUCTION PLATE 8 HOLES/112MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
SYNTHES RARON
kanalstrasse west 30
raron CH394 2
SZ  CH3942
MDR Report Key6648837
Report Number3006126083-2017-10025
Device Sequence Number13694723
Product Code KTT
UDI-Device Identifier10886982223401
UDI-Public(01)10886982223401(10)L182826
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number445.081
Device Catalogue Number445.081
Device Lot NumberL182826
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by ManufacturerNot provided
08/23/2017
09/28/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date06/29/2017
08/24/2017
10/05/2017
Patient Sequence Number1
Patient Age65 YR